# SDR REXA201100098

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 17,092 hours, 14,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CORRODED AT FS 605.00 FROM STR 26L TO 26R.  REMOVED AND REPLACED FUSELAGE FRAME AT FS 605.0 IAW CRJ SRM 51-42-06 & 51-42-21.
